Trusted medical support in China for Mongolian patients
Cross-border care assistance · Standard service
China–Mongolia cross-border medical consultation is available. Contact us by phone or Facebook.Partner of the Third Central Hospital of Mongolia
Back to disease libraryICD

Drug-induced esophagitis

Internal Medicine

Under normal circumstances, when medication is taken orally, the drug quickly passes from the oral cavity through the esophagus to the stomach, rarely causing adverse esophageal reactions. However, if the esophagus itself has abnormalities, such as compression, stricture, motility disorders, gastroesophageal reflux, etc., or if the medication is taken improperly, such as taking it in a lying position or with too little water, resulting in prolonged retention of the drug in the esophagus, certain drugs can cause esophageal injury. This esophageal mucosal damage caused by drugs is called drug-induced esophagitis.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

This section is being translated and completed.

Related hospitals

Related departments

Related doctors

Source

This information is for health education only and is not a diagnosis. Please consult a qualified clinician if you feel unwell.

Remove this favorite?